# SDR CA040616002

- Difficulty date: June 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,474 hours
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Wheel
- Condition: Burned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN ROTOR WAS HARD TO TURN BACKWARDS INDICATING CARBON PROBLEMS.  AIRCRAFT WAS GROUND RUN AS PER MANUFACTURES RECOMENDATIONS AND RELEASED FOR SERVICE AS TURBINE HAD FREED UP.  COMPANY HAD REMOVED AIRCRAFT FROM SERVICE AND RETURNED IT TO BASE.  ON REMOVAL OF TURBINE (TO SEND IT IN FOR CLEANING).  IT APPEARED TO HAVE PARTS OF TURBINE BLADES IN BURNER CAN SECTION.
